Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 134, NWS Atlanta, GA

June 29, 20145 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2014, 5:41 PM EDT for 5 counties in Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 5:41 PM EDT (21:41 UTC)
Expired
Jun 29, 2014, 6:30 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:54 PM EDTTSTM WND DMGTrenton, GADADE COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN THE COUNTY AND NUMEROUS CAR WRECKS DUE TO THE THUNDERSTORM
Jun 29, 5:55 PM EDTTSTM WND DMGLafayette, GASEVERAL TREES AND POWERLINES DOWN ON STRAIGHT GUT AND BRONCO ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS52 KFFC 292141
SVRFFC
GAC047-055-083-295-313-292230-
/O.NEW.KFFC.SV.W.0134.140629T2141Z-140629T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATOOSA COUNTY IN NORTHWEST GEORGIA
  CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  DADE COUNTY IN NORTHWEST GEORGIA
  WALKER COUNTY IN NORTHWEST GEORGIA
  WESTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 630 PM EDT

* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  19 MILES NORTHWEST OF TRENTON TO 17 MILES SOUTHWEST OF TRENTON TO
  39 MILES WEST OF SUMMERVILLE...MOVING EAST AT 40 MPH. TREES MAY DOWN
  EVEN MORE EASILY IN WET SOILS FROM PREVIOUS RECENT STORMS. SEEK
  SHELTER IMMEDIATELY!

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOOKOUT MOUNTAIN...LAFAYETTE...CHICKAMAUGA...FORT OGLETHORPE...
  TRION...RINGGOLD AND TUNNEL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3499 8500 3466 8504 3458 8511 3445 8519
      3433 8540 3432 8547 3498 8561
TIME...MOT...LOC 2139Z 272DEG 35KT 3505 8572 3470 8569
          3431 8595

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:02 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 29, 4:02 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SUN JUN 29 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT
TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR
TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE
STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR
TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF
CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS.
HAVE LEANED TOWARD WARMER TEMP GUIDANCE.

SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW
DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS
INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE
LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH
FLOW ON GA/SC COAST.

SNELSON

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME
UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT
MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN
RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT
EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY
WEEKEND.

SNELSON

PREVIOUS LONG TERM DISCUSSION
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE
AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN
RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S...
THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT.
AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE
TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO
CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW
A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST
NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL
BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL
OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS
A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY...
THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND
SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE
SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON
FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF
CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY
4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE
ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE
TROUGH AND ASSOCIATED COLD FRONT.

OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS
AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY.
HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS
NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON
THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL
UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE
COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON
AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR
NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE
EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT
WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST
SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39

AVIATION...
18Z UPDATE...
CONVECTION STILL SCT OVER NORTH GA BUT DUE TO PROX TO ATLANTA
METRO AIRPORTS AND NEAR TERM FORECASTS CONFIRMING THREAT...ADDED
TEMPO TS TO FCST. WIND SHIFT TO SE AROUND 03Z THEN BACK TO WEST AT
15Z. LESS CONVECTION EXPECTED MONDAY AS UPPER RIDGE BUILDS INTO
THE STATE BUT COULD STILL SEE ISOLD TSRA. NOT ENOUGH COVERAGE
EXPECTED TO WARRANT PROB30 ATTM.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD THIS AFTERNOON AND MON
AFTERNOON.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  93  71  96 /  30  40  30  20
ATLANTA         71  90  72  93 /  30  20  20  20
BLAIRSVILLE     64  84  63  89 /  30  40  30  20
CARTERSVILLE    68  90  67  93 /  30  30  20  20
COLUMBUS        72  95  73  97 /  20  20  10  20
GAINESVILLE     69  89  71  92 /  30  40  20  20
MACON           69  94  69  96 /  30  20  20  20
ROME            69  90  68  94 /  30  30  20  10
PEACHTREE CITY  68  91  68  95 /  30  20  20  20
VIDALIA         71  94  71  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....DEESE
AVIATION...SNELSON
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT SUN JUN 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1257 AM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH
BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE
GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY
SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 4:07 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SUN JUN 29 2014

GAZ005-007-012-292030-
407 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY...GILMER AND GORDON COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY...GILMER AND GORDON COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE AUDUBON...OAKMAN...
ROUNDTOP AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3471 8466 3459 8455 3450 8478 3456 8484
TIME...MOT...LOC 2007Z 226DEG 10KT 3456 8474
Special weather statement, Jun 29, 4:25 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT SUN JUN 29 2014

GAZ053-292100-
425 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN COWETA COUNTY UNTIL 500 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER POWERS CROSSROADS...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POWERS CROSSROADS...MORELAND AND NEWNAN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3344 8475 3338 8468 3328 8467 3328 8495
      3329 8497 3335 8499
TIME...MOT...LOC 2025Z 255DEG 11KT 3332 8489
Special weather statement, Jun 29, 4:33 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT SUN JUN 29 2014

GAZ034-035-046-047-292100-
433 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...BARROW...GWINNETT AND WALTON COUNTIES UNTIL 500 PM
EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSEBUD...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...BARROW...GWINNETT AND WALTON COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BIG HAYNES CREEK
PARK...ROSEBUD...YOUTH...LOGANVILLE...WINDSOR...NICHOLASVILLE...
PANNELL...MONROE...GRATIS...CAMPTON...BOLD SPRINGS...BETWEEN AND
BETHLEHEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3398 8375 3388 8365 3375 8364 3374 8401
      3383 8404
TIME...MOT...LOC 2033Z 251DEG 14KT 3380 8396
Special weather statement, Jun 29, 5:04 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT SUN JUN 29 2014

GAZ022-023-034-292130-
504 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FORSYTH...GWINNETT AND HALL COUNTIES UNTIL 530 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROOKWOOD...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FORSYTH...GWINNETT AND HALL COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROOKWOOD...SUWANEE...
BUFORD DAM-LAKE LANIER PARKS...SUGAR HILL...REST HAVEN...BUFORD AND
LAKE LANIER ISLANDS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3421 8403 3410 8392 3403 8399 3404 8411
      3405 8410 3407 8418 3408 8419 3410 8422
      3410 8425 3414 8426
TIME...MOT...LOC 2104Z 266DEG 13KT 3409 8417
Special weather statement, Jun 29, 5:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN JUN 29 2014

GAZ024-292145-
519 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS COUNTY UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOMER...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HOMER...HOLLINGSWORTH AND PINEFIELD CROSSROADS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3446 8339 3443 8337 3433 8339 3430 8336
      3429 8336 3427 8358 3438 8366 3449 8345
      3448 8343
TIME...MOT...LOC 2119Z 255DEG 9KT 3435 8353
Special weather statement, Jun 29, 5:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUN 29 2014

GAZ001>003-011-292215-
528 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 615 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 21 MILES NORTH OF COLE CITY TO 35 MILES
WEST OF CLOUDLAND...MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...MORGANVILLE...RISING FAWN...NEW ENGLAND...TRENTON...
HOOKER...WILDWOOD...CLOUDLAND CANYON STATE PARK...CEDAR GROVE...
COOPER HEIGHTS...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...FAIRVIEW AND
MENLO.

TREES MAY DOWN MORE EASILY FROM ALREADY WET SOILS OF PREVIOUS
STORMS. PLEASE SEEK SHELTER IF OUTDOORS!

&&

LAT...LON 3499 8506 3482 8511 3482 8513 3473 8517
      3472 8515 3451 8524 3428 8539 3429 8547
      3498 8561
TIME...MOT...LOC 2127Z 273DEG 33KT 3527 8565 3480 8578
          3438 8606

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:17 PM EDTSpecial Weather StatementFFCWalker28 min
Jun 29, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Jun 29, 3:04 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton26 min
Jun 29, 3:27 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 29, 3:35 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding25 min
Jun 29, 3:49 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 29, 3:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 29, 4:07 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 29, 4:25 PM EDTSpecial Weather StatementFFCCoweta35 min
Jun 29, 4:33 PM EDTSpecial Weather StatementFFCWalton27 min
Jun 29, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jun 29, 5:19 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 29, 5:28 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
Jun 29, 5:47 PM EDTSpecial Weather StatementFFCOconee43 min
Jun 29, 6:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield48 min
Jun 29, 6:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Jun 29, 6:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jun 29, 6:40 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Murray and 3 more50 min
Jun 29, 6:51 PM EDTSpecial Weather StatementFFCMadison84 min
Jun 29, 6:58 PM EDTFlash Flood WarningFFCClarke, Madison, Oglethorpe6 hr
Jun 29, 7:08 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton29 min
Jun 29, 7:29 PM EDTSpecial Weather StatementFFCButts31 min
Jun 29, 7:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Fannin, Gilmer, Pickens42 min
Jun 29, 7:39 PM EDTSpecial Weather StatementFFCWalker81 min
Jun 29, 7:41 PM EDTSpecial Weather StatementFFCWilkes34 min
Jun 29, 7:55 PM EDTSpecial Weather StatementFFCMonroe35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.